RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1988, Volume 77, Number 2, Pages 285–296 (Mi tmf6005)  

Stability of the motion of rotating test bodies in the relativistic theory of gravitation

A. A. Bakhan'kov


Abstract: The stability of circular, noncircular, and infinite motions of rotating test bodies in the field of a static spherically symmetric body is investigated in the framework of Logunov's relativistic theory of gravitation on the basis of Papapetrou's equations. Lyapunov's first method is used to find the regions of instability of circular motions; to find the stability regions appropriate Lyapunov functions are found from the integrals of the motion. It is shown that the noncircular and infinite motions are Lyapunov unstable; conditions are found under which these motions are stable over a finite time interval. The results are compared with the conclusions drawn about the stability of the motion of rotating bodies in the general theory of relativity.

Full text: PDF file (1412 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1988, 77:2, 1202–1210

Bibliographic databases:

Received: 13.03.1987

Citation: A. A. Bakhan'kov, “Stability of the motion of rotating test bodies in the relativistic theory of gravitation”, TMF, 77:2 (1988), 285–296; Theoret. and Math. Phys., 77:2 (1988), 1202–1210

Citation in format AMSBIB
\Bibitem{Bak88}
\by A.~A.~Bakhan'kov
\paper Stability of the motion of rotating test bodies in the relativistic theory of gravitation
\jour TMF
\yr 1988
\vol 77
\issue 2
\pages 285--296
\mathnet{http://mi.mathnet.ru/tmf6005}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=978192}
\zmath{https://zbmath.org/?q=an:0671.53050|0656.53075}
\transl
\jour Theoret. and Math. Phys.
\yr 1988
\vol 77
\issue 2
\pages 1202--1210
\crossref{https://doi.org/10.1007/BF01016389}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AD07000013}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6005
  • http://mi.mathnet.ru/eng/tmf/v77/i2/p285

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:333
    Full text:114
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021